CSpace  > 应用数学研究所
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING
Dong, Zhao1; Wu, Jiang-Lun2; Zhang, Rangrang3; Zhang, Tusheng4
2020-02-01
Source PublicationANNALS OF APPLIED PROBABILITY
ISSN1050-5164
Volume30Issue:1Pages:324-367
AbstractIn this paper, we established the Freidlin-Wentzell-type large deviation principles for first-order scalar conservation laws perturbed by small multiplicative noise. Due to the lack of the viscous terms in the stochastic equations, the kinetic solution to the Cauchy problem for these first-order conservation laws is studied. Then, based on the well-posedness of the kinetic solutions, we show that the large deviations holds by utilising the weak convergence approach.
KeywordLarge deviations first-order conservation laws weak convergence approach kinetic solution
DOI10.1214/19-AAP1503
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11431014] ; National Natural Science Foundation of China[11801032] ; National Natural Science Foundation of China[11671372] ; National Natural Science Foundation of China[11721101] ; Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences[2008DP173182] ; China Postdoctoral Science Foundation[2018M641204]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000517756200009
PublisherINST MATHEMATICAL STATISTICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50886
Collection应用数学研究所
Corresponding AuthorDong, Zhao
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, RCSDS, Beijing, Peoples R China
2.Swansea Univ, Dept Math, Swansea, W Glam, Wales
3.Beijing Inst Technol, Sch Math & Stat, Beijing, Peoples R China
4.Univ Manchester, Sch Math, Manchester, Lancs, England
Recommended Citation
GB/T 7714
Dong, Zhao,Wu, Jiang-Lun,Zhang, Rangrang,et al. LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING[J]. ANNALS OF APPLIED PROBABILITY,2020,30(1):324-367.
APA Dong, Zhao,Wu, Jiang-Lun,Zhang, Rangrang,&Zhang, Tusheng.(2020).LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING.ANNALS OF APPLIED PROBABILITY,30(1),324-367.
MLA Dong, Zhao,et al."LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING".ANNALS OF APPLIED PROBABILITY 30.1(2020):324-367.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Wu, Jiang-Lun]'s Articles
[Zhang, Rangrang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Wu, Jiang-Lun]'s Articles
[Zhang, Rangrang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Wu, Jiang-Lun]'s Articles
[Zhang, Rangrang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.